# SDR FDEA201309122195

- Difficulty date: September 12, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N832853
- Condition: Corroded
- Location: Bs 664-690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 664-690, L2 DOOR LOWER SILL INBD ANGLE FOUND CORRODED AND CHAFED AT UPPER SURFACE.  REMOVED AND REPLACED ANGLE IAW SRM 51-40-02 REV.109 AND DWG 143N8322 SHT 1 REV K. MAJOR REPAIR.
